Research Repository

Backstepping Fuzzy Adaptive Control for a Class of Quantized Nonlinear Systems

Liu, W, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Xu, S (2017) Backstepping Fuzzy Adaptive Control for a Class of Quantized Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 25 (5). 1090 - 1101. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: adaptive backstepping; fuzzy backstepping; fuzzy logic system; nonlinear system; hysteretic quantizer
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Dec 2018 22:31
Last Modified: 17 Sep 2019 02:51
URI: http://vuir.vu.edu.au/id/eprint/37583
DOI: https://doi.org/10.1109/TFUZZ.2016.2598360
ePrint Statistics: View download statistics for this item
Citations in Scopus: 21 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar